# SDR ASAA2013121596888

- Difficulty date: December 15, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 21,772 hours, 6,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE LIGHT, LT SIDE OF FUSELAGE INOPERATIVE.  ACFT GROUNDED. REPLACED LAMP AND TESTED IAW MM 33-51-04-960-801.  OPS NORMAL.
